Medical Questions > Abortion > Medical Abortion Forum

about abortion pill side effects

i had my abortion 1 month before by using pill bt still i have liitle bleeding is there any problem ?
Did you find this post helpful?
|

User Profile
replied July 15th, 2014
Hi,

Welcome to the ehealthforum and I am really glad to help you out.

The amount of bleeding considered normal during a medical abortion usually exceeds menstrual blood loss and according to research the mean duration of bleeding is 14 to 17 days, with a range of 1 to 69 days.

You should consult your gynecologist and get an ultrasound done to rule out any incomplete abortion if the bleeding persists or becomes heavier.

I sincerely hope that helps. Take care and regards.
|
Did you find this post helpful?
Must Read
A D&C is a standard procedure. But it can be scary when you don't know what to expect. Learn about what happens during dilation and curettage to prepare yoursel...
Dilation and curettage, or D & C for short, is a procedure that is used to diagnose and treat a number of womens health conditions. What are some goals of a D a...
A D&C usually is free of problems, and the recovery period for the procedure is short. But knowing about possible complications can help you detect problems ea...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Medical Abortion , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.